T Nation

1 Month on Gel: Felt Better, Numbers Worse

I’m 41,230 pounds I like to workout . My goal is to do strongmen, I just recently went to doctor because I was feeling tired in bad mood and my libido was very low. So, the doctor sent me to do bloodwork to check my testosterone level. It came back as testosterone total 260, testosterone Free 48.6. The doctor put me on the testosterone Gel 1% contains 50mg testosterone per 5 gram tube for a month. I did this for a month had to redo the bloodwork to see we’re my levels are at. This is the new ones testosterone ,total 151L Testosterone,Free 27.6L and Alt 56H. Last month when I was using the gel I was feeling a lot more energized, happier, libido went up. And then a month I started getting headaches for 2 days. I decided to stop putting it on for 2 days. And then I became irritable and bad mood. The doctor prescribes me another month of the gel and when I used the gel I became more happier and more energetic and libido went up. I was wondering why my new blood test came back low after using the gel for a month.?

Gels are crap, for most people they do not work and will not get you to optimal t levels.
After your natural t is shut you feel like shit

Find a knowledgeable doctor to put you on a proper injection protocol and dont waste your time with GPs and endocrinologists

So, your natural production shutdown. This ususally happens between 2 and 4 weeks in. You are not getting enough test from your current dose, it shut you down and left you with lower test levels than natural. This is the problem with gel, many have poor absorption and end up worse off. You need to either use a LOT more gel, like 3 times as much to start, or switch to something effective like injections.

1 Like

No such thing as putting someone on Gels for another month. You either commit or dont do it all. Lots of bad moves on your part by stopping, and then getting back on with no real plan. Forget gels, get on shots and dont stop for the rest of your life. Dont worry about E levels. Just up your T levels to the healthy ranges above 500, and then push upward if needed.

1 Like

I have a appointment next month with the urologist, I will talk to him about getting on the right protocol. With how much do people start with. I hear 100- 150 mg. And which test works better test cypionate, enanthate or sustanon. I will like to inject weekly, I still will like to go to gym and build muscles and feel better.

Shoot for 150mg/week if you can get it. I’m going to be surprised if your doc will do it given him trying gels but see what happens.

Most here use cypionate or enanthate.

Some people are fine with once a week injections. Some need 2-3x a week. Only way to know for sure is to try it.

Most people feel better on cypionate or enanthate. A good starting dose is 120-140mg split into two, IM
Later you can add HCG if you need it for fertility or to improve libido

Not sure you realize how few guys report better libido from hcg. When their protocols are dialed in it is typically not needed. I’d never suggest anyone starting at anything less than 150 and then adjusting up or down from there after 8 weeks. Low SHBG guys would benefit from more frequent injections.

Me and also several of my friends here loose sensitivity and ejaculation volume and ability to orgasm without HCG. Feels for me like you are detached from your dick.

I personally havent stayed long without HCG, but a few of my friends tried and it was getting only worse. Their protocols and free t levels were pretty good, no ai and other crap.

HCG doeasnt have noticable side effects on me if my t levels are high enough and I do small dose.

So after seeing the Urologist and doing the testosterone gel for two months the urologist send to take Clomid for one month to see how I feel because he said that he don’t like injections because the supresión and stroke problems and wants my balls to start making testosterone with the Clomid…what you guys think?

Clomid rarely works.

The “stroke” concerns are bs at TRT doses

Gel suppresses you too, no different than injections there.

I think you’re wasting your time on clomid and possibly with this doctor altogether

Your doc isn’t up to date on the latest studies regarding strokes and heart attacks.TRT doesn’t “cause” strokes and heart attacks.

Clomid is notorious for lots of side effects and if your doc had a large patient base, he would know it’s a long shot for clomid to be a successful treatment. Almost all men report horrible mental and physical systems and rarely feel good and some actually feel worse than pretreatment.

Your urologist is making statements that suggest he’s not the best choice to manage your TRT treatment, in fact I’m betting if he does eventually fold and allow injections, the infamous 200mg every 2-3 weeks protocol is most probably right around the corner.

My advice is find a doc that is more up to date on TRT, your wasting your time with this doc.

Testosterone gel causes HPTA suppression the same as injections. We get a lot of nonsense statements from doctors regarding TRT, it seems large majority just don’t have the correct information regarding TRT.

Is he telling you to take the Clomid and use the gel? Because that’s stupid, and you should not do that. If he want you to take just the Clomid, he is basically prescribing a restart (PCT in some circles) and this is generally not a solution. It’s not a long term use drug.

Oh boy… stop the gel, take clomid for one month and walk away from TRT for now. Read about TRT and start over with knowledge. Your doc is gonna fuck you up

He wants me to stop the gel and just take Clomid for one month and then go back to see him and see how I feel. Anyone know the side effects of Clomid? Because with testosterone I feel good and can lift weights, I feel the strength.

Clomid should be done with 25mg or 12.5mg doses. Large doses may cause the pituitary to enlarge and put pressure on the optic nerve. Resulting in vision impairment with the possibility of it remaining permanent.

Too many to list, but semi/permanente eye floaters, enlarged breasts, gyno, hot flashes and a multitude of behavioral and sexual problems. Clomid is a HPTA restart drug, a female fertility drug, treats postmenopausal women and is not a long term treatment for men.

It’s a type of drug where you get on it and stop it months later to see if you can get the pituitary to function on its own, if not then it’s time for TRT. Your doc is doing things backwards and doesn’t have a clue or understanding of what he’s doing.

Your best bet is to use the search function, you’ll find many clomid experiences, mostly negative.

I’m definitely gonna get second opinion because this doctor is old school and doesn’t believe in injections. I’m gonna stick with the gel for now thank guys